MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARD® DIGNISHIELD® STOOL MANAGEMENT SYSTEM WITH ENFIT¿

C.R. BARD INC. (COVINGTON) -1018233 BARD® DIGNISHIELD® STOOL MANAGEMENT SYSTEM WITH ENFIT¿
Catalog Number ENSMS002
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Erosion (1750); Necrosis (1971); Skin Tears (2516)
Date of Event 05/20/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported in an online survey by the critical care nurses that physician indicated tissue injury (necrosis, tears, erosion, perforation, bleeding) after placement of the device and indicated the complication to be disease or other related and stated bedridden.Patient obese bag would not secure well in relation to the device enfit dignishield stool management system with product code ensms002.No medical intervention was reported.
 
Additional Manufacturer Narrative
The initial reporter's phone number: (b)(6).The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.Udi format updated with available product information per gudid.H11: sections a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.Instructions for use were reviewed for this investigation.The reported event is addressed within the labeling as it states" contraindications: -do not use for more than 29 consecutive days.The uninterrupted use for this device, including immediate replacement with the same or an identical device, is intended to be 29 days or less.-do not use on patients known to be sensitive to or allergic to any components within the system.-do not use on patients who had lower large bowel or rectal surgery within the last year.-do not use on patients with any rectal or anal injury, severe rectal or anal stricture or stenosis (or on any patient if the distal rectum cannot accommodate the inflated cuff), confirmed rectal or anal tumor, severe hemorrhoids, or fecal impaction.-do not use on patients with suspected or confirmed rectal mucosa impairment, i.E.Severe proctitis, ischemic proctitis, mucosal ulcerations.-do not use on patients with indwelling rectal or anal device (e.G.Thermometer) or delivery mechanism (e.G.Suppositories) or enemas in place.Warnings: -there is a potential risk of misconnections with connectors from other healthcare applications, such as intravenous equipment, breathing and driving gas systems, urethral/urinary, limb cuff inflation, neuraxial devices and other enteral and gastric applications.-do not use if package is opened or damaged.-do not use improper amount or type of fluids for irrigation/flush or cuff inflations.Never use hot liquids.-do not over inflate retention cuff.-use only gravity or slow manual irrigation.Do not connect mechanical pumping devices to catheter irrigation port.Do not irrigate patient with compromised intestinal wall integrity.-rectal bleeding should be investigated to ensure no evidence of pressure necrosis from the device.Discontinuation of use is recommended if pressure necrosis is evident.-abdominal distention that occurs while using the device should be investigated.-prolonged traction on the catheter may result in the retention cuff migrating into the anal canal which may result in mucosal lesion, temporary or permanent clinical sphincter dysfunction, or catheter expulsion.-solid or soft-formed stool cannot pass through the catheter and will obstruct the opening.The use of the device is not indicated for patients with solid or soft formed stool.-single use only.Do not reuse.Reuse and/or packaging may create a risk possibly resulting in patient or user infection.Structural integrity and/or essential material and design characteristics of the device may be compromised, which may lead to device failure and/or lead to injury, illness or death of the patient.A dhr could not be performed since no lot number was provided.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
BARD® DIGNISHIELD® STOOL MANAGEMENT SYSTEM WITH ENFIT¿
Common Device Name
DIGNISHIELD
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key24378475
Report Number1018233-2026-00907
Device Sequence Number20049337
Product Code KNT
UDI-Device Identifier00801741113147
UDI-Public(01)00801741113147
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K133251
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberENSMS002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2025
Supplement Date Received by Manufacturer03/04/2026
Initial Report FDA Received Date02/18/2026
Supplement Report FDA Received Date03/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown